Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on certain integral equations associated with non-linear time series analysis

Chan, K.S and Tong, Howell (1986) A note on certain integral equations associated with non-linear time series analysis. Probability Theory and Related Fields, 73 (1). pp. 153-158. ISSN 0178-8051

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/100451/
Additional Information: © 1986 Springer
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Jul 2008 09:00
URL: http://eprints.lse.ac.uk/6477/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only